Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on Schrödinger maximal operators with a complex parameter
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2010 (English)In: Journal of the Australian Mathematical Society, ISSN 1446-7887, E-ISSN 1446-8107, Vol. 88, no 3, 405-412 p.Article in journal (Refereed) Published
Abstract [en]

Extending previous results of the first author, some new estimates are obtained for maximal operators of Schrodinger type with a complex parameter.

Place, publisher, year, edition, pages
2010. Vol. 88, no 3, 405-412 p.
Keyword [en]
maximal function, Schrödinger equation, Sobolev spaces
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-29459DOI: 10.1017/S1446788710000170ISI: 000280217200009Scopus ID: 2-s2.0-78049263855OAI: oai:DiVA.org:kth-29459DiVA: diva2:395959
Note
QC 20110208Available from: 2011-02-08 Created: 2011-02-02 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Div.)
In the same journal
Journal of the Australian Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 57 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf